Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 55, NWS Kansas City, MO

July 26, 2010Randolph County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jul 26, 2010, 5:05 PM CDT for Randolph County, Missouri. It was in force for 2 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2010, 5:05 PM CDT (22:05 UTC)
Expired
Jul 26, 2010, 7:27 PM CDT
In force
2 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

County Randolph County, MO

The radar

The Pleasant Hill radar (KEAX), 170 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 5:14 PM CDTFLASH FLOODMoberly, MO2.75 INCHES OF RAIN HAS FALLEN IN THE PAST TWO HOURS. FLASH FLOODING HAS CLOSED THE INTERSECTION OF MORLEY AND WOODLAND STREETS.
Jul 26, 5:39 PM CDTFLASH FLOODMoberly, MOPOLICE DEPT HAS CLOSED RD AT S. MORLEY AND LOGAN DUE TO WATER COVERING RD.
Jul 26, 6:16 PM CDTHEAVY RAIN 3.25Moberly, MOA TOTAL OF 3.25 INCHES OF RAIN WAS MEASURED BY A SPOTTER IN MOBERLY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 10.1 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2010-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1670 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2010-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1670 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
623 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

962 
WGUS53 KEAX 262205
FFWEAX
MOC175-270200-
/O.NEW.KEAX.FF.W.0055.100726T2205Z-100727T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
505 PM CDT MON JUL 26 2010

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 900 PM CDT

* AT 503 PM CDT...THE PUBLIC REPORTED FLASH FLOODING ACROSS THE      
  WARNED AREA. HIGHWAY K EAST OF CAIRO IS CURRENTLY FLOODED...AND    
  OTHER AREA ROADS MAY ALSO BE EXPERIENCING FLOODING AT THIS TIME. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HUNTSVILLE...MOBERLY AND CAIRO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.

&&

LAT...LON 3932 9232 3940 9271 3961 9271 3961 9230

$$

CUTTER
2 follow-up statements
686 
WGUS73 KEAX 262220
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
520 PM CDT MON JUL 26 2010

MOC175-270200-
/O.CON.KEAX.FF.W.0055.000000T0000Z-100727T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH MO-
520 PM CDT MON JUL 26 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR RANDOLPH COUNTY UNTIL
900 PM CDT...

AT 514 PM CDT...THE PUBLIC REPORTED THAT FLASH FLOODING WAS OCCURRING
IN MOBERLY. IN THE PAST TWO HOURS 2.75 INCHES OF RAIN HAS 
FALLEN...WHICH HAS LEAD TO FLASH FLOODING AT THE INTERSECTION OF 
MORLEY AND WOODLAND STREETS IN MOBERLY. ADDITIONALLY...FLOODING WAS 
NOTED EARLY TO THE EAST OF CAIRO ON HIGHWAY K. 

SOME OTHER LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE... 
JACKSONVILLE...AND HUNTSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.

&&

LAT...LON 3932 9232 3940 9271 3961 9271 3961 9230

$$

CUTTER
440 
WGUS73 KEAX 270027
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
727 PM CDT MON JUL 26 2010

MOC175-270042-
/O.CAN.KEAX.FF.W.0055.000000T0000Z-100727T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH MO-
727 PM CDT MON JUL 26 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR RANDOLPH COUNTY IS
CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.

&&

LAT...LON 3932 9232 3940 9271 3961 9271 3961 9230

$$

DEROCHE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 3:42 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jul 26, 3:42 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
342 PM CDT MON JUL 26 2010

.DISCUSSION...

SHORT RANGE (TONIGHT THROUGH WEDNESDAY)...

IN THE NEAR TERM...FOR THE REST OF THE AFTERNOON AND EVENING
HOURS...SCATTERED CONVECTION IS EXPECTED TO OCCUR ACROSS THE REGION.
THE COOL SURFACE HIGH THAT BROUGHT SUNDAYS PLEASANT WEATHER HAS
SHIFTED OFF TO THE EAST...ALLOWING THE HEAT AND HUMIDITY TO MOVE
BACK IN ACROSS THE REGION AS A WARM FRONT LIFTS TO THE NORTH. EARLY
AFTERNOON ANALYSIS INDICATES THAT MLCAPES VALUES OF 2500+ J/KG ARE
PREVAILING ACROSS REGION ALONG AND SOUTH OF THE MISSOURI RIVER...AND
WE HAVE NOT EVEN REACHED PEEK HEATING FOR THE DAY. HOWEVER...SHEAR
VALUES ARE VERY LOW...WITH 0-6KM VALUES ACROSS THE REGION AT OR
BELOW 20 KNOTS. WITH NO FRONTAL BOUNDARY OR UPPER LEVEL FEATURE TO
FOCUS ACTIVITY...EXPECTATIONS ARE THAT STORMS WILL PULSE UP AND
DOWN. SEVERE THREAT WOULD PRIMARILY BE FROM DAMAGING WINDS AS THE
STORMS COLLAPSE...BUT GIVEN RECENT RADAR TRENDS THIS POTENTIAL ALSO
LOOKS REMOTE...BUT IT CAN NOT BE RULED OUT. BEST POTENTIAL FOR
CONTINUED PULSE THUNDERSTORM ACTIVITY THROUGH THE REST OF THE
AFTERNOON LOOKS TO BE IN AREAS SOUTH OF THE MISSOURI RIVER...WHERE
INSTABILITY IS HIGHEST...BUT SCATTERED STORMS WILL BE POSSIBLE
ACROSS THE ENTIRE FORECAST AREA.

STEPPING BACK TO LOOK AT THE BIGGER PICTURE...WATER VAPOR IMAGERY
THIS AFTERNOON SHOWS A BROAD FLAT RIDGE DOMINATING THE SOUTHERN 2/3
OF THE CONUS. THIS WILL KEEP THE STRONGER WESTERLIES PINNED TO OUR
NORTH...ALONG THE CANADIAN BORDER THROUGH MID WEEK. WITH LITTLE FLOW
ACROSS KANSAS AND MISSOURI...AND HOT HUMID CONDITIONS PREVAILING...
THERE LOOKS TO BE A POTENTIAL FOR AFTERNOON POP-UP THUNDERSTORMS FOR
BOTH TUESDAY AND WEDNESDAY AGAIN. FOR TUESDAY...THE POTENTIAL LOOKS
A BIT MORE RESTRICTED TO CENTRAL MISSOURI AS THE THERMAL RIDGE LEANS
OVER INTO THE NORTHWEST CORNER AS A SHORTWAVE MOVES EAST ALONG THE
CANADIAN BORDER. FOR WEDNESDAY THE CANADIAN BORDER SHORTWAVE WILL
HAVE MOVED EAST INTO THE GREAT LAKES AND/OR NEW ENGLAND
REGION...FORCING A FRONTAL BOUNDARY SOUTH INTO THE CENTRAL PLAINS
LATE WEDNESDAY AFTERNOON/EVENING. THIS BOUNDARY WILL HAVE THE
POTENTIAL TO FOCUS A HIGHER POTENTIAL FOR THUNDERSTORMS ACROSS
NORTHEAST MISSOURI WEDNESDAY AFTERNOON AND EVENING.

OTHERWISE...HEAT INDICES WILL BE ON THE RISE THIS WEEK AS DEW
POINTS REMAIN IN THE 70S...AND AFTERNOON HIGHS START PEEKING IN THE
90S. AT THIS TIME HEAT INDEX VALUES LOOK LIKE THEY SHOULD PREVAIL
BELOW 105 DEGREES...BUT THIS WILL REQUIRE WATCHING THROUGH AT LEAST
THE FIRST HALF OF THE WORK WEEK.

CUTTER

MEDIUM RANGE (THURSDAY THROUGH MONDAY)...

VERY GOOD AGREEMENT AMONG OPERATIONAL AND ENSEMBLE MEMBERS DEPICTING
OVERALL SYNOPTIC SCALE PATTERN...WITH SLIGHTLY RETROGRESSIVE
SUBTROPICAL RIDGING CENTERED AROUND THE LOWER MISSISSIPPI RIVER
VALLEY (REPRESENTING POSITIVE HEIGHT ANOMALIES GENERALLY LESS THAN 1
NORMALIZED STANDARD DEVIATION)...AND PROGRESSIVE NORTHERN STREAM
FLOW CHARACTERIZED BY NUMEROUS SMALL WAVES RIDING ALONG/THROUGH THE
CREST OF THE RIDGE AXIS. WITH HIGHER THAN AVERAGE CONFIDENCE...KEPT
FORECAST TEMPERATURES IN THE SLIGHTLY ABOVE AVERAGE
CATEGORY...PRIMARILY A CONSEQUENCE OF MORE ANOMALOUS MINIMUM
TEMPERATURES VERSUS MAXIMUM TEMPERATURES. HOWEVER...WITHOUT QUESTION
FAR MORE SIGNIFICANT UNCERTAINTY EXISTS REGARDING MORE PREFERRED
TIME PERIODS OF PRECIPITATION CHANCES...OWING TO BOTH THE DIURNALLY
FORCED CONVECTIVE MODE...AS WELL AS MESOSCALE PROPAGATION TO MORE
ORGANIZED SYSTEMS ORIGINATING TO THE NORTH AND WEST OF THE FORECAST
AREA. HAVE ATTEMPTED TO HIGHLIGHT BETTER THUNDERSTORM CHANCES
PERIODICALLY THURSDAY AFTERNOON THROUGH SATURDAY...LARGELY OF THE
NOCTURNAL OR EARLY MORNING VARIETY DUE TO DECAYING
COMPLEXES/BOUNDARIES SLIDING THROUGH THE CWA WITH SUBTLE HEIGHT
FALLS ALOFT AND WEAK NWLY FLOW.

21

&&

.AVIATION...

FOR THE 18Z TAFS...VFR CONDITIONS ARE EXPECTED AT THE TERMINALS WITH
A LIGHT SOUTH WIND PREVAILING. ONLY ISSUE WILL BE THE SCATTERED
AFTERNOON CONVECTION THAT IS BEGINNING TO POP UP. NATURE OF THESE POP
UP THUNDERSTORMS PRECLUDES GOING WITH ANYTHING MORE THAN A VICINITY
THUNDERSTORM GROUP IN THE TAFS AT THIS TIME...BUT TERMINALS WILL NEED
CLOSE WATCHING IN CASE ANYTHING MORE ORGANIZED GETS GOING.

CUTTER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jul 26, 12:58 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1258 PM CDT MON JUL 26 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-
ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
1258 PM CDT MON JUL 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED AFTERNOON THUNDERSTORMS ARE POSSIBLE OVER THE ENTIRE
OUTLOOK AREA TODAY. SOME ISOLATED SEVERE WEATHER MIGHT OCCUR WITH THE
STRONGEST STORMS THIS AFTERNOON...WITH THE PRIMARY THREAT BEING FROM
DAMAGING WINDS. OTHERWISE...LOCALIZED HEAVY RAIN MAY LEAD TO FLOODING
ISSUES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED AFTERNOON THUNDERSTORMS WILL CONTINUE TO IMPACT PORTIONS OF
THE OUTLOOK AREA THROUGH MID WEEK. BY WEDNESDAY EVENING...A COLD
FRONT WILL APPROACH THE REGION...BRINGING MORE PERIODIC THUNDERSTORM
CHANCES TO THE AREA THURSDAY THROUGH SATURDAY NIGHT. THERE WILL BE A
POTENTIAL FOR ISOLATED SEVERE WEATHER WITH ANY STRONG STORMS THAT
DEVELOP IN THIS TIME PERIOD. OTHERWISE...LOCALLY HEAVY RAIN MAY BE AN
ISSUE WHICH MIGHT LEAD TO LOCALIZED FLOODING.

HOT AND HUMID CONDITIONS WILL RETURN TO THE REGION ON TUESDAY AND
PERSIST THROUGH MUCH OF THE WEEK. THIS COMBINATION OF HEAT AND HIGH
HUMIDITY WILL ONCE AGAIN RESULT IN HEAT INDEX VALUES REACHING INTO
THE 100 TO 105 DEGREE RANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED DUE TO THE ISOLATED
NATURE OF THE SEVERE POTENTIAL TODAY.

CUTTER

In the hours before

Special weather statement, Jul 26, 3:04 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
304 PM CDT MON JUL 26 2010

MOZ045-262030-
PETTIS MO-
304 PM CDT MON JUL 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PETTIS COUNTY UNTIL 330
PM CDT...

AT 258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF WINDSOR...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SEDALIA AND GREEN RIDGE.

LAT...LON 3851 9351 3869 9352 3869 9351 3872 9351
      3876 9319 3853 9316 3854 9327 3850 9328
TIME...MOT...LOC 2004Z 250DEG 11KT 3853 9340

21
Special weather statement, Jul 26, 3:39 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
339 PM CDT MON JUL 26 2010

MOZ045-262100-
PETTIS MO-
339 PM CDT MON JUL 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PETTIS COUNTY UNTIL
400 PM CDT...

AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF COLE CAMP...OR 13 MILES
SOUTH OF SEDALIA...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN PETTIS COUNTY.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3851 9332 3869 9323 3868 9306 3859 9306
      3854 9307 3853 9308 3854 9327 3851 9327
      3850 9328 3850 9331
TIME...MOT...LOC 2039Z 298DEG 16KT 3852 9315

21
Special weather statement, Jul 26, 3:53 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
353 PM CDT MON JUL 26 2010

MOZ029-030-262130-
CLAY MO-RAY MO-
353 PM CDT MON JUL 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RAY AND NORTHEASTERN CLAY
COUNTIES UNTIL 430 PM CDT...

AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR EXCELSIOR SPRINGS...MOVING EAST AT 10 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LAWSON...EXCELSIOR SPRINGS...EXCELSIOR ESTATES...CRYSTAL LAKES...
  WOODS HEIGHTS...ORRICK...HOMESTEAD AND RAYVILLE.

LAT...LON 3946 9431 3946 9427 3943 9398 3919 9408
      3929 9438
TIME...MOT...LOC 2053Z 288DEG 7KT 3935 9425

21
Local storm report, Jul 26, 4:21 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
421 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     TSTM WND DMG     SEDALIA                 38.70N 93.23W
07/26/2010                   PETTIS             MO   EMERGENCY MNGR

            NUMEROUS TREE LIMBS OF 4 TO 6 INCHES IN DIAMETER WERE
            REPROTED DOWN ACROSS TOWN. A TWO FOOT DIAMETER TREE WAS
            ALSO SPLIT IN TWO AT THE COURTHOUSE. WINDS WERE ESTIMATED
            UP TO 50 MPH.

&&

GAMIS
Special weather statement, Jul 26, 4:30 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
430 PM CDT MON JUL 26 2010

MOZ037-262200-
JACKSON MO-
430 PM CDT MON JUL 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JACKSON COUNTY UNTIL 500
PM CDT...

AT 427 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BLUE SPRINGS...MOVING SOUTHEAST AT 5 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GRAIN VALLEY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3908 9434 3917 9422 3912 9411 3905 9412
      3896 9423
TIME...MOT...LOC 2130Z 305DEG 6KT 3906 9424

CUTTER
Special weather statement, Jul 26, 5:01 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
501 PM CDT MON JUL 26 2010

MOZ030-037-038-262245-
JACKSON MO-LAFAYETTE MO-RAY MO-
501 PM CDT MON JUL 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RAY...WESTERN LAFAYETTE
AND EASTERN JACKSON COUNTIES UNTIL 545 PM CDT...

AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WELLINGTON TO ODESSA
TO OAK GROVE...AND MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LEXINGTON...ODESSA...MAYVIEW AND LAKE LAFAYETTE.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3890 9430 3922 9402 3920 9372 3893 9374
TIME...MOT...LOC 2201Z 278DEG 11KT 3912 9395 3904 9400
          3898 9412

CUTTER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 1:41 PM CDTSpecial Weather StatementEAXCooper34 min
Jul 26, 2:01 PM CDTSpecial Weather StatementEAXHenry29 min
Jul 26, 2:18 PM CDTAreal Flood AdvisoryEAXCooper, Pettis4 hr
Jul 26, 2:31 PM CDTSpecial Weather StatementEAXJohnson14 min
Jul 26, 3:04 PM CDTSpecial Weather StatementEAXPettis26 min
Jul 26, 3:32 PM CDTAreal Flood AdvisoryEAXCooper, Pettis4 hr
Jul 26, 3:39 PM CDTSpecial Weather StatementEAXPettis21 min
Jul 26, 3:53 PM CDTSpecial Weather StatementEAXRay37 min
Jul 26, 4:30 PM CDTSpecial Weather StatementEAXJackson30 min
Jul 26, 4:55 PM CDTAreal Flood AdvisoryEAXChariton, Macon, Randolph3 hr
Jul 26, 5:01 PM CDTSpecial Weather StatementEAXLafayette44 min

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.